MathSciNet Relay Station
MathSciNet bibliographic data
MR1176065 52C15 (52A10 52C17)
Boju, Valentin; Funar, Louis Generalized Hadwiger numbers for symmetric ovals. Proc. Amer. Math. Soc. 119 (1993), no. 3, 931–934.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement